# SDR SWIA200413557

- Difficulty date: July 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft time: 23,637 hours, 33,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1035
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,289 hours, 11,792 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL TRACK LIGHTS INOPERATIVE AT GALLEY.  REPLACED MIDDLE POSITION EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
